Journal of Applied Mathematics and Stochastic Analysis
In this paper we examine second-order nonlinear evolution inclusions and prove two existence theorems; one with a convex-valued orientor field and the other with a nonconvex-valued field. An example of a hyperbolic partial differential inclusion is also presented.
Nikolaos S. Papageorgiou, “Existence of solutions for second-order evolution inclusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 4, pp. 525-535, 1994. doi:10.1155/S1048953394000407